# SDR SWAA2022081828560

- Difficulty date: July 13, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,974 hours, 35,001 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stringer Clip
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PASSENGER CABIN STRINGER CLIP AT BS 277 R/H STRINGER 10.(MARKED) / [01] CLEANED PASSENGER CABIN STRINGER CLIP AT BS 277 R/H STRINGER 10.;[02] VERIFIED WORK PERFORMED;[03] NDT HFEC SURFACE INSPECTED AREA PER 737 NDTM PART 6 51-00-00 PROC 23; LARGE SEVERED CRACK NOTED; EDGE TO FASTENER. EQUIP ID. NORTEC 500D IS000681 DUE 02/23;[04] REMOVED CABIN STRINGER CLIP DUE TO NOT ALLOWABLE LIMITS FOUND AND REPLACED NEW STRINGER CLIP BS277 STR 10R/H IAW SRM 51-10-02-0G-0 PAR. 9.C REPLACEMENT OF THE PART AND SRM 51-40-02 0G-0 SRM 51-40-05-0G-0 AND DWG # 141A1110;[05] VERIFIED CRACKED STRINGER CLIP WAS REPLACED WITH NEW STRINGER CLIP.;[06] VERIFIED CORRECTIVE ACTION #4 VERIFIED MEASUREMENTS
